# SDR AALA20101123SFO01

- Difficulty date: November 23, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N659AA
- Make and model: Boeing 757223
- Aircraft serial: 24617
- Aircraft time: 60,219 hours, 20,852 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: B

## Discrepancy

SFO - CREW REPORTED LEFT PACK FAILED WITH RIGHT PACK ON PLACARD.  CAPTAIN INITIATED EMERGENCY DESCENT.  NO OXYGEN MASKS WERE DEPLOYED.  EMERGENCY DECLARED LANDED SFO WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT AND RIGHT AIR CYCLE MACHINE.  SYSTEM GROUND CHECK NORMAL OPERATION.
